Currently Viewing
Elizabeth Swisher Discusses Rucaparib's Side Effects for Patients With Ovarian Cancer
March 12, 2017 – Elizabeth Swisher, M.D.

Elizabeth Swisher Discusses Rucaparib's Side Effects for Patients With Ovarian Cancer

Elizabeth Swisher, M.D., professor, Department of Medicine, Division of Medical Genetics, University of Washington School of Medicine, Breast and Ovarian Cancer Prevention Program, Seattle Cancer Care Alliance, discusses the side effects of rucaparib in the ARIEL2 trial, for patients with relapsed, platinum-sensitive high-grade ovarian carcinoma.
BY Elizabeth Swisher, M.D.
PUBLISHED March 12, 2017


Elizabeth Swisher, M.D., professor, Department of Medicine, Division of Medical Genetics, University of Washington School of Medicine, Breast and Ovarian Cancer Prevention Program, Seattle Cancer Care Alliance, discusses the side effects of rucaparib in the ARIEL2 trial for patients with relapsed, platinum-sensitive high-grade ovarian carcinoma.

While overall deemed to be well-tolerated, the most common side effects that were experienced by patients were nausea, vomiting, fatigue, and anemia. These side effects get significantly better over the course of treatment.
$discussionBox$

Related Articles

1
×

Sign In

Not a member? Sign up now!
×

Sign Up

Are you a member? Please Log In